# SDR IPXA2017071319248

- Difficulty date: July 11, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 28,410 hours, 15,328 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, NR 2 PYLON TWO UPPER LINK BUSHINGS AT THE FWD END CORRODED.  REMOVED AND REPLACED.
